# SDR AALA202404045333

- Difficulty date: April 3, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 30,342 hours, 9,617 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 35C AND 36C EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE. FOUND LOOSE CONNECTOR AT SEAT ROW 35C. SECURED CONNECTOR.
